MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Catalog Number 0998-UC-3013-65
Medical Device Problem Codes Erratic or Intermittent Display (1182); No Display/Image (1183); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon receipt of additional information.(b)(6).
 
Event or Problem Description
It was reported that during use on a patient, the cs100 intra-aortic balloon pump (iabp) display blacked out.After starting back up, the display became distorted and could not be used.No patient harm, serious injury or adverse event was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This iabp unit is a gettinge fixed asset and was being used as a replacement at the customer's facility.Thus, this iabp unit will not be returned to the facility after completion of the repair.It is unknown as to when the repairs will be completed.If any pertinent information is received in the future, a supplemental report will be submitted.

Brand Name
CS100
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ 07430
MDR Report Key11072204
Report Number2249723-2020-02238
Device Sequence Number3207194
Product Code DSP
UDI-Device Identifier10607567108674
UDI-Public10607567108674
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0998-UC-3013-65
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/01/2020
Supplement Date Received by Manufacturer01/22/2021
Initial Report FDA Received Date12/24/2020
Supplement Report FDA Received Date02/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1